# SDR DXTA2024070612265

- Difficulty date: July 4, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0230
- Aircraft time: 5,014 hours, 3,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4188M
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT; EMER LIGHTS FAILED PREFIGHT TEST.    COMPLETED TWO CHARGE CYCLES EACH OF 30 MINUTES.    EMER LIGHTS STILL FAIL PREFLIGHT TEST.  WAITED FOR THE APART TO ARRIVE AND RECEIVED REPAIRED EMERGENCY BATTERY CHARGER P/N: CBS28-1 S/N: 1233M FROM THE CUSTOMER. GAINED ACCESS, REMOVED #1 EMERGENCY BATTERY CHARGER PIN: CBS28-1 S/N: 4188M DUE TO INTERNAL FAILURE, AND INSTALLED REPAIRED EMERGENCY BATTERY CHARGER P/N: CBS28-1 S/N: 1233M IAW AMM 33-50-06. ALLOWED THE BATTERY TO CHARGE AND PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK IAW AMM 33-50-00, THE EMERGENCY LIGHTING OPERATIONAL CHECK WAS FOUND SATISFACTORY.
